| Model Number |
500400001500 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for(b)(6) was performed from the date of manufacture, 13-apr-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, a field service engineer (fse) confirmed that there were no issues with the device, and no further investigation was required.The system functioned as intended after the field service engineer investigated the issue.
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es had drawer struck and drawer unable to recover.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.